Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Previously had breast cancer, gall bladder removal surgery. Having pressure feeling in the diaphragm, upper abdmunal area. Reason?

Hello Doctor, I am worried about a full feeling or mild pressure feeling in my diaphram and upper abdominal area accompanied by mild pain of the same areas... and sometimes exclusively in the upper left quadrant as well. Sometimes the pain radiates through the diaphram and can be felt in my upper to mid back. My appetite is good and my bowels move every day without any abnormalities or change in stool noted. I was diagnosed in 2008 with right breast cancer and received radiation and chemo ... I am familiar with the feeling of pain of my right upper rib cage associated with the radiation (that I feel all the time) but this pain is different. Even now, if I push down on my diaphram... the pain is increased and is dull in sensation. The pain often becomes worse with meals or begins after meals. My gall bladder was removed 5 years ago. I would appreciate any information you could give me concerning these symptoms. Thank you, Karen
Asked On : Sat, 1 Dec 2012
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you might be having Acid peptic disease.
Take Omiprazole type of tablet for few days.
Change your food style.
Avoid fried, chillies and junk food.
Avoid stress.
Avoid taking food at late night.
Avoid full tummy.
Ok and take care.
Answered: Wed, 21 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor